# SDR SIMA20140202009

- Difficulty date: February 2, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 23,675 hours, 19,993 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT ON FWD SIDE OF CAPTAIN'S BULKHEAD WILL NOT LIGHT.  R & R FLASHLIGHT ON FWD SIDE OF CAPTAIN'S BULKHEAD AS REQUIRED.
